# SDR PNSA2015040803

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 53,870 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN DURING CLIMB OUT, CAME FROM SEAM ALONG WALL BETWEEN SEATS 1A & 2A.  REPLACED BOTH LAMP HOLDERS TO FLUORESCENT LAMP AT 2A.
